# SDR EE4Y100232

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SECTION NR 6 FLAP TRACK FAIRING O/B LATERAL STEEL STRAP WITH BULGED SKIN AND WEAR.
